×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

effects on stopping birth control

More
12 years 2 months ago #1 by Jonluver
Jonluver replied the topic: Re:effects on stopping birth control
It can defintly cause that, especially because because you were on a high dose. Your body is use to getting all those hormones and now it's going through withdrawl. If it gets really bothersome talk to your docotr about it.


...[IMG] [IMG]
[IMG]
[IMG]
[IMG]

Please Log in or Create an account to join the conversation.

  • sam
  • sam's Avatar Topic Author
12 years 3 months ago #2 by sam
sam replied the topic: Re:effects on stopping birth control
I had the same problems when I stoped my BC. I was on it for 3 Years I got tiered easily, my back hurt, and for a while I had stomace pain. If you were on high amounts of estrogen you body isn't used to it and it is in need of adjusting. If this keeps on you may want to call your doctor. your body is having with draws like if you were on a narcotic. but give your doc a call if this keep on going on. good luck to you.

Please Log in or Create an account to join the conversation.

  • Amanda
  • Amanda's Avatar Topic Author
12 years 3 months ago #3 by Amanda
Amanda created the topic: effects on stopping birth control
I have been on birth control for about 4 years. I recently decided to take a break from it because of the prolong use leads to severe cases. Anyway, ever since i stopped taking the bill i have bad back pain and my stomach hurts constantly even causing me to throw up sometimes and i can hardly stand straight up. Also, i get really warn out easy and sweat alot. i'm only 19 and i go to the gym everyday and i never had a problem with fatigue. I was on a high dose of estrogen. Could me stopping the pill have to deal with all this?

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl